Uniformly growing backtrack trees
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 1, pp. 45-73
Cet article a éte moissonné depuis la source Numdam
@article{ITA_1995__29_1_45_0,
author = {Kemp, Rainer},
title = {Uniformly growing backtrack trees},
journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
pages = {45--73},
year = {1995},
publisher = {EDP-Sciences},
volume = {29},
number = {1},
mrnumber = {1315700},
zbl = {0889.68114},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ITA_1995__29_1_45_0/}
}
TY - JOUR AU - Kemp, Rainer TI - Uniformly growing backtrack trees JO - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications PY - 1995 SP - 45 EP - 73 VL - 29 IS - 1 PB - EDP-Sciences UR - http://geodesic.mathdoc.fr/item/ITA_1995__29_1_45_0/ LA - en ID - ITA_1995__29_1_45_0 ER -
Kemp, Rainer. Uniformly growing backtrack trees. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 1, pp. 45-73. http://geodesic.mathdoc.fr/item/ITA_1995__29_1_45_0/